# SDR AALA201705169019

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 10,374 hours, 3,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R1 DOOR HAS A BROKEN LENS.   REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00.  OPS CHECKED GOOD.
